Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Kansas City, MO

March 14, 2024Linn County, Miami County, Kansas; Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 14, 2024, 2:56 AM CDT for Linn County, Miami County, Kansas; Bates County, Cass County, Missouri. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 2:56 AM CDT (07:56 UTC)
Expired
Mar 14, 2024, 3:30 AM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 3:14 AM CDTTSTM WND DMG4 N Drexel, MODowned power lines and power outages from a severe thunderstorm near Holmes Road. Time estimated from radar.
Mar 14, 3:29 AM CDTTSTM WND DMG1 Nne Peculiar, MODowned power lines and power outages from a severe thunderstorm near White Oak Street. Several hundred customers without power. Time estimated from radar.
Mar 14, 3:35 AM CDTTSTM WND DMG3 N Peculiar, MODowned power lines and power outages from a severe thunderstorm near School Road and 195th Street. Over 1000 customers without power. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 11:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS53 KEAX 140756
SVREAX
KSC107-121-MOC013-037-140830-
/O.NEW.KEAX.SV.W.0049.240314T0756Z-240314T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
256 AM CDT Thu Mar 14 2024

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Miami County in east central Kansas...
  Linn County in east central Kansas...
  Western Cass County in west central Missouri...
  Western Bates County in west central Missouri...

* Until 330 AM CDT.

* At 256 AM CDT, a severe thunderstorm was located near Fontana, or
  near La Cygne, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Raymore, Harrisonville, Paola, Peculiar, Osawatomie, Louisburg,
  Butler, Adrian, Rich Hill, Pleasanton, La Cygne, Mound City,
  Archie, Lake Winnebago, Drexel, Linn Valley, Cleveland, Freeman,
  Hume, and Parker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9507 3862 9506 3874 9465 3874 9461
      3875 9461 3883 9434 3805 9430 3806 9461
      3804 9462
TIME...MOT...LOC 0756Z 244DEG 31KT 3842 9477 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Krull

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:44 AM CDT, 2 hours 12 minutes earlier. Its key messages:

  • Area of strong to severe thunderstorms through sunrise from eastern Kansas into central Missouri. Hail to up to half dollars and 60 mph wind gusts are the greatest concern. A Severe Thunderstorm Watch is in effect through 6 AM.
  • 30 to 50% chance for thunderstorms into central Missouri mid to late afternoon and evening. There is a Slight (10 to 15%) Risk of severe storms in central Missouri. Hail up to golf ball size and 60 mph wind gusts are the primary concerns.
Area forecast discussion, Mar 14, 12:44 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1244 AM CDT Thu Mar 14 2024

.KEY MESSAGES...

- Area of strong to severe thunderstorms through sunrise from
  eastern Kansas into central Missouri. Hail to up to half
  dollars and 60 mph wind gusts are the greatest concern. A
  Severe Thunderstorm Watch is in effect through 6 AM.

- 30 to 50% chance for thunderstorms into central Missouri mid
  to late afternoon and evening. There is a Slight (10 to 15%)
  Risk of severe storms in central Missouri. Hail up to golf
  ball size and 60 mph wind gusts are the primary concerns.

&&

.DISCUSSION...
Issued at 1243 AM CDT Thu Mar 14 2024

Quick discussion this morning as active weather continues across the
forecast area.

Through midnight, thunderstorms continue along and just north of the
warm front across northeastern Kansas into central Missouri,
generally from Leavenworth to Moberly, MO. This activity continues
to maintain with modest balance and redevelopment from the cold
pools they've laid down, available instability, and support from the
LLJ. Reports of quarter to a little larger hail continues to be
reported. This activity will continue to persist through the
morning, slowly moving east. Per 05Z surface analysis, the warm
front is stalled just near or south of the Missouri River. To the
west, a mid-level short wave trough continues to lift east-northeast
out of far southwest Kansas, providing a source of large scale
ascent as it continues to advance eastward this morning. At the
surface, the surface trough remains focused from near Wichita into
east central Kansas. Ahead, a decent warm sector persists, with
surface dew points in the mid to upper 50s as far north as the KC
Metro. Through 1230 AM, new development has commenced along the
surface trough, supported by a combo of the short wave and surface
trough. Most CAMs caught on to this earlier and persist this
activity across eastern Kansas into western Missouri through early
this morning. As we get to 1 AM and 2 AM, expect some more coverage
along this boundary, building eastward through the early morning
hours. The NAMnest continues to be the most bullish of guidance,
which is par for the course, but HRRR isn't too different. In
reality, development and maintenance will be highly dependent on
cold pool development and influence on storm motions, but given a
narrow ribbon of MLCAPE 1000 to 1500 J/Kg and a 40 to 50 kt LLJ,
feel confident that storms will develop somewhere near the surface
boundary and persist to the east through the early morning, before
dissipating toward sunrise as they move into a less favorable
environment. Generally, hail will be the primary concern, up to half
dollar size, perhaps a touch larger with any more robust updraft.
The tornado risk will be low but not zero, most soundings show
rather elevated instability and surface winds are not backed ahead
of the boundary enhancing low level helicity.

Through the morning, with much of the area rather worked over, an
EML will develop again over the warm sector, with a modest inversion
aloft. The surface trough will be outstretched from southeast Kansas
into mid-Missouri. Through mid-afternoon, ample instability will
develop ahead of the boundary, with forecast soundings suggesting a
break down of the inversion through the late afternoon. Convection
will commence around 4 to 7 PM across central Missouri and quickly
move eastward through 9 to 10 PM. Hail will be the primary concern,
up to half dollar size with the strongest updrafts. Generally agree
with SPC keeping the Slight Risk in central Missouri.

The Friday into the weekend forecast remains relatively the same as
the past few forecast packages. A surface ridge settles in through
Saturday ahead of a lumbering southwest H500 trough. Cooler, more
seasonable temperatures arrive early next week as a sizable cold
front swings through Sunday night, influencing our weather through
Tuesday and Wednesday.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1230 AM CDT Thu Mar 14 2024

Convection continues to move across Kansas and Missouri early
Thursday morning. Activity at the terminals will be hit or miss
as storms continue to develop on the nose the nocturnal low
level jet in eastern Kansas and then move east or northeast into
Missouri. The nocturnal jet has also resulted in some low level
wind shear for the KC terminals. Otherwise, expect surface winds
to slowly veer through the day to the north as a cold front
settles south Thursday afternoon and evening.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...Kurtz
AVIATION...Cutter
Hazardous weather outlook, Mar 13, 3:29 AM CDT, 23 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
329 AM CDT Wed Mar 13 2024

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-140830-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
329 AM CDT Wed Mar 13 2024

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe thunderstorms are forecast late this afternoon and
 will continue through the evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Additional strong to severe thunderstorms are possible Thursday
 afternoon.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Mar 14, 1:03 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
103 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     Hail             1 NNW Ferrelview        39.33N 94.68W
03/14/2024  E1.00 inch       Platte             MO   Public

            social media report.

&&

AK
Local storm report, Mar 14, 1:37 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
137 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     Hail             6 NNE Oakview           39.30N 94.54W
03/14/2024  E1.00 inch       Clay               MO   Public

&&

AK
Local storm report, Mar 14, 2:17 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
217 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     Tstm Wnd Gst     1 S Kirksville Regional 40.09N 92.54W
03/14/2024  M59 MPH          Adair              MO   ASOS

            Remarks PK WND 30051/0659.

&&

AK
Local storm report, Mar 14, 2:20 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
220 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     Tstm Wnd Gst     3 N Moberly             39.46N 92.43W
03/14/2024  M61 MPH          Randolph           MO   AWOS

&&

AK
Special weather statement, Mar 14, 2:26 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
226 AM CDT Thu Mar 14 2024

KSZ102-MOZ001-002-011-012-140800-
Doniphan KS-Atchison MO-Holt MO-Nodaway MO-Andrew MO-
226 AM CDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT DONIPHAN...ATCHISON...HOLT...
NODAWAY AND ANDREW COUNTIES THROUGH 300 AM CDT...

At 226 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nemaha to near Rulo to White Cloud to near
Robinson. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Maryville, Savannah, Tarkio, Mound City, Highland, Troy, Rock Port,
Oregon, Fairfax, Burlington Junction, Maitland, Amazonia, Skidmore,
Forest City, Craig, Fillmore, White Cloud, Braddyville, Denton, and
Blanchard.

This includes the following highways...
 Interstate 29 between mile markers 54 and 111.
 Interstate 229 between mile markers 11 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern Missouri.

&&

LAT...LON 4058 9493 4043 9480 4030 9475 3988 9474
      3965 9534 4000 9534 4000 9531 4004 9542
      4012 9539 4018 9548 4023 9547 4025 9549
      4026 9555 4030 9556 4032 9561 4031 9565
      4032 9566 4034 9562 4036 9563 4058 9532
TIME...MOT...LOC 0726Z 233DEG 49KT 4030 9557 4010 9539 3997 9534 3980
9535

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Kurtz
Special weather statement, Mar 14, 2:28 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
228 AM CDT Thu Mar 14 2024

MOZ031-032-038-039-140800-
Carroll MO-Saline MO-Chariton MO-Lafayette MO-
228 AM CDT Thu Mar 14 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CHARITON...CENTRAL
CARROLL...NORTHWESTERN SALINE AND NORTHEASTERN LAFAYETTE COUNTIES
THROUGH 300 AM CDT...

At 228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Bosworth to Carrollton to near
Waverly. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carrollton, Brunswick, Waverly, Hale, Bosworth, Wakenda, Miami,
Mendon, Bogard, Tina, De Witt, Rothville, Grand Pass, and Triplett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
central, north central and west central Missouri.

&&

LAT...LON 3923 9312 3918 9367 3936 9355 3956 9355
      3962 9336 3961 9328 3962 9328 3962 9326
      3964 9327 3971 9307 3970 9296 3947 9295
TIME...MOT...LOC 0728Z 256DEG 33KT 3951 9347 3938 9347 3926 9355

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Kurtz

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:11 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte49 min
Mar 13, 7:47 PM CDTSevere Thunderstorm WarningEAXLeavenworth29 min
Mar 13, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXJohnson, Wyandotte37 min
Mar 13, 8:15 PM CDTSevere Thunderstorm WarningEAXDoniphan45 min
Mar 13, 8:24 PM CDTSevere Thunderstorm Warning Destructive damage threatEAXWyandotte36 min
Mar 13, 8:53 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDoniphan37 min
Mar 13, 9:33 PM CDTSevere Thunderstorm WarningEAXDoniphan27 min
Mar 13, 9:44 PM CDTSevere Thunderstorm WarningEAXAtchison46 min
Mar 13, 9:59 PM CDTTornado WarningEAXAtchison16 min
Mar 13, 10:21 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth39 min
Mar 13, 11:03 PM CDTSevere Thunderstorm WarningEAXLeavenworth42 min
Mar 13, 11:56 PM CDTSevere Thunderstorm WarningEAXLeavenworth34 min
Mar 14, 2:26 AM CDTSpecial Weather StatementEAXDoniphan34 min
Mar 14, 2:33 AM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami27 min
Mar 14, 3:08 AM CDTSpecial Weather StatementEAXJohnson22 min
Mar 14, 5:43 AM CDTSpecial Weather StatementEAXLinn32 min
Mar 14, 5:50 AM CDTSevere Thunderstorm WarningEAXLinn25 min
Mar 13, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXClay, Clinton, Jackson, Ray44 min
Mar 13, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Carroll, Ray48 min
Mar 13, 9:31 PM CDTSpecial Weather StatementEAXHarrison, Mercer44 min
Mar 13, 9:48 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray27 min
Mar 13, 9:59 PM CDTSevere Thunderstorm WarningEAXHolt, Nodaway31 min
Mar 13, 10:05 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCarroll, Chariton, Lafayette, Linn, Livingston, Saline40 min
Mar 13, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCarroll, Chariton, Linn, Livingston, Saline49 min
Mar 13, 11:26 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph49 min
Mar 13, 11:48 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray42 min
Mar 14, 12:17 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray43 min
Mar 14, 12:26 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte49 min
Mar 14, 12:28 AM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston32 min
Mar 14, 12:50 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 2 more40 min
Mar 14, 1:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray49 min
Mar 14, 1:27 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Randolph, Schuyler and 1 more48 min
Mar 14, 1:34 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clay, Clinton, DeKalb, Platte41 min
Mar 14, 2:28 AM CDTSpecial Weather StatementEAXCarroll, Chariton32 min
Mar 14, 3:00 AM CDTRiver Flood WarningEAXRay36 hr
Mar 14, 3:17 AM CDTSevere Thunderstorm WarningEAXJackson28 min
Mar 14, 3:29 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson31 min
Mar 14, 3:39 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson36 min
Mar 14, 4:01 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline44 min
Mar 14, 4:09 AM CDTSevere Thunderstorm WarningEAXHenry36 min
Mar 14, 4:43 AM CDTSpecial Weather StatementEAXSaline32 min
Mar 14, 4:44 AM CDTSpecial Weather StatementEAXCooper, Pettis31 min
Mar 14, 4:54 AM CDTSpecial Weather StatementEAXChariton, Howard, Randolph36 min
Mar 14, 5:09 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Mar 14, 5:11 AM CDTSevere Thunderstorm WarningEAXHoward, Randolph34 min
Mar 14, 5:29 AM CDTRiver Flood WarningEAXCarroll42 hr
Mar 14, 6:10 AM CDTSevere Thunderstorm WarningEAXBates, Cass35 min
Mar 14, 6:32 AM CDTSpecial Weather StatementEAXJohnson28 min
Mar 14, 6:55 AM CDTSpecial Weather StatementEAXPettis35 min
Mar 14, 7:24 AM CDTSevere Thunderstorm WarningEAXPettis21 min
Mar 14, 3:08 PM CDTSpecial Weather StatementEAXCooper22 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningEAXCooper25 min
Mar 14, 3:57 PM CDTSpecial Weather StatementEAXCooper33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.